# SDR COM31068

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: A259
- Condition: Failed
- Location: Inst Panel
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RT MLG DID NOT INDICATE DOWN AND LOCKED.  CYCLED LANDING GEAR AND ALL INDICATIONS NORMAL.  FOUND INDICATOR LAMPS IN CONTROL HANDLE TO BE AT FAULT.  REPLACED LAMPS.
